# SDR SIMA201200504

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 22,839 hours, 19,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2745 THE CREW REPORTED THE FLAP FAIL MASTER CAUTION CAME ON DURING APPROACH THEY FAILED AT 7 DEGREES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FIM IAW EMB 27-51-00-810-804-A.  RECYCLED FLAP 1/2 CB, FLAP FAIL MESSAGE RESET.  PERFORMED OPERATION CHECK OF FLAP CONTROL SYSTEM IAW AMM 27-51-00.  THE OPERATIONAL CHECK WAS NORMAL.  VISUAL INSPECTION, NO FAULTS FOUND.
